Burning Nights CRPS Support is a UK national charity dedicated to raising awareness of Complex Regional Pain Syndrome (CRPS)
DONATE

This topic contains 1 reply, has 2 voices, and was last updated by  UniQuegurl70 2 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #26014

    Lvngl1fe
    Participant

    I am being forced to titrate off Ativan due to my need for pain management due to the government saying that I can no longer take a benzo if I’m taking a pain medication. My question is this. Does crps/RSD cause the withdrawal symptoms to increase in severity? I can give detailed info about my situation if anyone knows about this. Thank you and I hope I may be blessed with some insights and advice and help and hope.

    #26042

    UniQuegurl70
    Moderator

    Hi lvngl1fe,
    I don’t have any personal experience with this. With that said, the sheer makeup of the disease itself lends itself to more difficulty. Definitely follow your doctor’s order and directions when detoxing.
    Hopefully someone with more experience will chime in.

    ~lori

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.

Accessibility
Call Now